# SDR CA160303005

- Difficulty date: February 29, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp AS355N
- Aircraft time: 8,549 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge Pin
- Part number: 355A58350320
- Condition: Loose
- Location: Cowling
- Component: Cowling
- Component part number: 355A58090301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A 30 MINUTE FLIGHT ACFT WAS SHUTDOWN WAITING FOR CREW, DURING A WALK AROUND IT WAS NOTICED THAT THE PIANO HINGE WIRE THAT HOLDS THE ENGINE COWLING ONTO THE ACFT HAD MOVED FORWARD OUT OF THE HINGE AND THAT THERE WAS ONLY ABOUT 3-4 HINGES AND THE 2 BOTTOM CLIPS HOLDING THE ENGINE COWLING ONTO THE ACFT.  HINGE PIN RE-INSTALLED DOWN THE LENGTH OF THE HINGE, LOCKWIRED THE "L" END OF THE HINGE PIN TO 1 OF THE HINGE HOLES SO THAT IT CAN NOT SLIP FORWARD OUT OF THE HINGE.
